# SDR SWAA2022022266203

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 867 TO 887+16; RBL 22; WL 165 TO WL 189.  REMOVED CORROSION. THE LOWEST REMAINING THICKNESS 0.031' ON BLENDED AREA L=3'X W=1'XD=0.009 ORIG. MAT. THK.=.040', FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-2 STEP 4A FIG. 103 DETAIL D, SRM 53-60-53-01-2.  REMOVED ACB FLOOR TO SIDEWALL SUPPORT BS 867-947 RBL22 WL189 IAW 51-10-02-0G-0.  FABRICATED, LOCATED, AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0 AND DRAWING 147A7501.  APPLIED CHEMICAL CONVERSION COATING & PRIME ON NEW ACB FLOOR TO SIDEWALL SUPPORT IAW AMM 51-21-41-370-802 & AMM 51-21-72-370-804.  INSTALLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0, DWG #146A7500.
